# SDR FXGA201909171972

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 35,577 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN ON MAIN AFT CARGO DOOR LOWER EDGE.  TO REPAIR A CORRODED SKIN ON THE LOWER EDGE OF THE MAIN CARGO DOOR AT F/STA 762 AND AT F/STA 798.  PERFORM REPAIRS AT LOWER EDGE OF AFT CARGO DOOR PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-22.
